# SDR HEEA0012097

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator Assy
- Part number: 214001540111
- Condition: Failed
- Location: Yaw Channel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ASSY YAW CHANNEL TRIPS IN FLIGHT.
